# SDR REXA2020012840055

- Difficulty date: January 14, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Coaming
- Part number: CN6242060209
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR ON CUT OUT (COAMING) OF LATCH DOOR AT LH ENGINE UPPER TRANSCOWL. (MOT1).                                           
""COAMING WAS REPLACED  FOR NEW ONE (P/N: CN624-2060-209) PER CRJ900 SRM51-42-10-001-001-A01  AND SRM 51-42-06-001-001-A01.                  
"
